# SDR A6WA201745171

- Difficulty date: August 2, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N466AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7899
- Aircraft time: 32,278 hours, 31,066 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 601R31021169
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 20R CRACKED BETWEEN FS 333.00 AND 349.00.  REPLACED STRINGER 20R IAW SRM 51-42-06, 51-42-21.
